KIT | KIT-Bibliothek | Impressum | Datenschutz

Disjoint Paired-Dominating sets in Cubic Graphs

Bacsó, G.; Bujtás, C.; Tompkins, Casey; Tuza, Z.

Abstract (englisch):
A paired-dominating set of a graph G is a dominating set D with the additional requirement that the induced subgraph G[D] contains a perfect matching. We prove that the vertex set of every claw-free cubic graph can be partitioned into two paired-dominating sets.

Open Access Logo


Verlagsausgabe §
DOI: 10.5445/IR/1000096923
Veröffentlicht am 08.10.2019
Originalveröffentlichung
DOI: 10.1007/s00373-019-02063-w
Scopus
Zitationen: 1
Web of Science
Zitationen: 1
Cover der Publikation
Zugehörige Institution(en) am KIT Institut für Algebra und Geometrie (IAG)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 2019
Sprache Englisch
Identifikator ISSN: 0911-0119, 1435-5914
KITopen-ID: 1000096923
Erschienen in Graphs and combinatorics
Band 35
Heft 5
Seiten 1129-1138
Vorab online veröffentlicht am 15.07.2019
Nachgewiesen in Scopus
Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page